# SDR CALA2016020800095

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 41,568 hours, 14,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1234
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT, RT SIDE, FRAME AT STATION 500 I, BELOW Z CHANNEL, HAS DAMAGE.  ACCOMPLISHED INTERIM REPAIR IAW ECRA 5310-06749 PT 1.
